The equations of space curves on a quadric

Roberta Di Gennaro, Uwe Nagel

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


The homogeneous ideals of curves in a double plane have been studied by Chiarli, Greco, Nagel. Completing this work we describe the equations of any curve that is contained in some quadric. As a consequence, we classify the Hartshorne-Rao modules of such curves.

Original languageEnglish
Pages (from-to)119-130
Number of pages12
JournalCollectanea Mathematica
Issue number1
StatePublished - 2007


  • Cohomology
  • Linkage
  • Space curves

ASJC Scopus subject areas

  • Mathematics (all)
  • Applied Mathematics


Dive into the research topics of 'The equations of space curves on a quadric'. Together they form a unique fingerprint.

Cite this